# SDR DU4R2009347

- Difficulty date: January 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 312003, NR 25601, DURING SCHEDULED INSP, FOUND CORROSION ON SEAT TRACK AT BS 328 TO BS 344 RBL 44.
